Ravencon 2015 @ DoubleTree by Hilton Hotel Richmond, 1021 Koger Center Boulevard, North Chesterfield, Virginia

Sessions | Timetable | Tags | People

Pamela K. Kinney

Participating in Events:
Signing: Nicole Givens Kurtz, Pamela K. Kinney Saturday 14:00 until Saturday 15:00 (60 Minutes)
Supernatural, the TV Show Saturday 21:00 until Saturday 22:00 (60 Minutes)
Want To See Something Really Scary? Saturday 23:00 until Saturday 23:59 (59 Minutes)
Costuming with Disabilities Sunday 11:00 until Sunday 12:00 (60 Minutes)
Children’s Writing Workshop: Kid’s Programming Sunday 13:00 until Sunday 15:00 (120 Minutes)